# SDR SWAA2021090203508

- Difficulty date: August 3, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 321 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS321 LBL45 WL208. ; / [01] NO ALLOWABLE DAMAGE FOUND FOR THIS PART; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-OG 0; [02] REMOVED CRACKED INTERCOSTAL FROM BS 312- BS 328 IAW SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW INTERCOSTAL ITEM #141A5410U12 IAW SRM 51-40-05-0G-0 ; OK TO INSTALL; [04] VERIFIED LOCATE AND DRILL OF NEW INTERCOSTAL PER SRM 51-40-05; OK TO INSTALL; [05] INSTALLED NEW INTERCOSTAL AT BS312-BS328 LBL45 WL208 ITEM 141A5410U12 IAW SRM 51-40-02-0G-0; DWG#141A5400; [06] CORRECTED MEASUREMENTS; [07] CORRECTING REFERENCE FOR CORRECTIVE ACTION ITEM 1: NO ALLOWABLE DAMAGE FOUND FOR THIS PART; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; [08] VERIFIED NO ALLOWABLE DAMAGE FOUND FOR THIS PART; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 ANDINSTALLED NEW INTERCOSTAL AT BS312-BS328 LBL45 WL208 ITEM 141A5410U12 IAW SRM 51-40-02-0G-0; DWG#141A5400
